Ask an expert
Question

25 Feb 2004

Child Bringing up antibiotic!
Dear Doc

Please help me with the following,my baby was given antibiotics to take cause her throat was VERY red etc, the problem is everytime I give the meds she throws up! Should I get another prescription for another antibiotic or what do you suggest? Can't get hold of my GP!

Thank You.
Answer 369 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Lynel, you will probably have sorted out the problem by now. Your GP has probably given you a better tasting antibiotic and everybody is happy now. Let me know if you have more questions. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19431 votes
Vote